# SDR MALA964826

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3087 - ON CLIMB-OUT FROM YQT, NO NOSE GEAR INTRANSIT LIGHT WAS NOTED DURING GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO MSP WITH THE GEAR DOWN.  MAINTENANCE REPLACED THE NOSE GEAR UPLOCK POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
